Journal article

A Koebe distortion theorem for quasiconformal mappings in the Heisenberg group

  • Adamowicz, Tomasz The Institute of Mathematics, Polish Academy of Sciences, Warsaw, Poland
  • Fässler, Katrin Department of Mathematics, University of Fribourg, Switzerland - Department of Mathematics and Statistics, University of Jyväskylä, Finland
  • Warhurst, Ben Institute of Mathematics, University of Warsaw, Poland
    2020
Published in:
  • Annali di Matematica Pura ed Applicata (1923 -). - 2020, vol. 199, no. 1, p. 147–186
English We prove a Koebe distortion theorem for the average derivative of a quasiconformal mapping between domains in the sub-Riemannian Heisenberg group H1. Several auxiliary properties of quasiconformal mappings between subdomains of H1 are proven, including BMO estimates for the logarithm of the Jacobian. Applications of the Koebe theorem include diameter bounds for images of curves, comparison of integrals of the average derivative and the operator norm of the horizontal differential, as well as the study of quasiconformal densities and metrics in domains in H1. The theorems are discussed for the sub-Riemannian and the Korányi distances. This extends results due to Astala–Gehring, Astala–Koskela, Koskela and Bonk–Koskela– Rohde.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/308573
Statistics

Document views: 9 File downloads:
  • fea_kdt.pdf: 1